Please Help B C Pill Question

3 Replies
Bella - November 14

i just started taking the pill a little over 2 months ago. i know that the pill is effective by stopping ovulation - so there's no egg there to be fertilized. Is it still normal to feel crampy in between periods? before i started the pill i would always get cramped up and i could tell when i was ovulating....i still feel it now. so does this mean the pill isnt working and im still ovulating? or is this normal to still feel it? PLEASE HELP!!

 

Bella - November 14

No one can help me?! I really am getting anxious and i need to know if this might mean its not working like its supposed to so i can do something about it! Please someone respond!!

 

Olivene - November 14

Hi, Bella. I have read that some women, maybe 40% of the time still ovulate on the pill, which may increase your chances of pregnancy. However, on the pill the uterine lining is not usually hospitable to implantation, and that only matters if the sperm can get through the cervix, which is covered my thick unfriendly mucus which makes it difficult. I would call and check it out with your doctor, just to be sure.

 

Bella - November 16

THANK you!! I really appreciate your response!!! i was beginning to think no one could help me!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?